hello ... please will you tell me if my symptoms are the same as everyone else ... i am 53 years old had underactive thyroid problem for over 10 years .. i take 200 mg of thyroxine daily i am very careful not to miss my pills but my thyroid levels are up and down all the time .. so my gp adjust the dose between 150 mg to 200 mg .. my symptoms are pains in my ankle's and hips and my legs are very stiff first thing on a morning or if i sit for a while (like driving the car) spoken to my gp but not been given a good answer .. just wondering if its the levothyroxine tablets made by almus thats causing the problems .. i have asked my gp about alternative treatment for my condition but she told me that there was nothing else available ???also been asked by yourself if i take supplements ?? the short answer is no my gp hasn't offered me any or even suggested any!! thing are getting worse and i can't lose weight even after sticking to a 2000 cal diet and walking 3/4 miles daily and now feel old before my time .. please help regards roy t
Content on HealthUnlocked does not replace the relationship between you and doctors or other healthcare professionals nor the advice you receive from them.